This site uses cookies to improve your experience and to provide services and advertising. By continuing to browse, you agree to the use of cookies described in our Cookies Policy. You may change your settings at any time but this may impact on the functionality of the site. To learn more see our Cookies Policy.
OK
Dublin: 6 °C Monday 17 February, 2020
Advertisement

Man gets penis amputation after taking too much Viagra

Well that’s a hard lesson to learn.

Image: Lanacion

IT’S THE STUFF nightmares are made of.

A 66-year-old farmer and politician from Colombia thought he’d impress his girlfriend by taking a rake of Viagra and, well, it backfired spectacularly.

The man’s erection lasted several days and he was forced to seek help when things started getting painful.

Concerned doctors at the man’s local hospital referred him to a a nearby Neiva hospital who were more equipped to deal with the trauma, where medics said his penis was inflamed, fractured and showed signs of gangrene.

According to Colombia Reports, in order to stop it spreading, they had no choice but to amputate.

A medic told local newspaper La Nacion:

The patient showed bruising on the testicles and penis, was treated and is recovering well.

The hospital has since issued a warning to avoid copy-cat incidents, saying that people shouldn’t use the drug without a proper medical prescription.

Consider us warned.

16-stone burglar arrested after falling through roof>

Proof that Gangnam Style should never be played, ever again>

  • Share on Facebook
  • Email this article
  •  

About the author:

Read next:

COMMENTS (9)